Alert archive / Missouri / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 72, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 25, 2004, 8:04 PM CDT for Sainte Genevieve County, Missouri. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2004, 8:04 PM CDT (01:04 UTC)
- Expired
- May 25, 2004, 8:45 PM CDT
- In force
- 41 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
County Sainte Genevieve County, MO
The radar
The St Louis radar (KLSX), 99 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 8:15 PM CDT | FUNNEL CLOUD | 4 W Coffman, MO | |
| May 25, 8:15 PM CDT | TSTM WND DMG | 4 W Coffman, MO | TREES DOWN NEAR ROUTE AA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 3:00 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.1 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -224 J/kg
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
516 WUUS53 KLSX 260104 SVRLSX MOC186-260145- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 804 PM CDT TUE MAY 25 2004 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI * UNTIL 845 PM CDT * AT 804 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 12 MILES WEST OF WEINGARTEN...MOVING EAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... ROCKY RIDGE COFFMAN WEINGARTEN WOMAC ST. MARY SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. LAT...LON 3799 9034 3788 9046 3764 9016 3791 8991 $$ TES
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 1:00 PM CDT, 7 hours 4 minutes earlier.
Area forecast discussion, May 25, 1:00 PM CDT, 7 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 100 PM CDT TUE MAY 25 2004 FRONTAL BOUNDARY HAS SETTLED INTO THE OZARKS AND EXTENDED FROM NEAR A STL-TBN-BVO LINE. CONVECTION CONTINUED TO MOVE EASTWARD JUST NORTH OF THE BOUNDARY WHICH HAS PRODUCED SOME GOLF BALL SIZE HAIL. MODELS FORECAST THE FRONT TO SETTLE SOUTHEASTWARD TONIGHT AND LIE ACROSS SOUTHERN MO BY 12Z WEDNESDAY. APPEARS THAT FRONT WILL REMAIN ACROSS MO INTO FRIDAY. THE 850 MOISTURE WAS POOLED THIS MORNING ACROSS SOUTHERN MO INTO THE TN VALLEY. UPPER JET EXTENDED FROM NORTHERN BAJA INTO THE CENTRAL PLAINS WITH SECOND CORE OVER THE NORTHERN PLAINS THIS MORNING. THE GFS, ETA AND UKMET ARE VERY SIMILAR THROUGH MIDWEEK WITH A 100-120 KT JET FORECAST TO EXTEND FROM THE NEW ENGLAND STATES ACROSS THE MIDWEST INTO NORTHERN BAJA. THE WRF MODEL OUT OF NCAR DID A SUBERB JOB ON FORECASTING THE MCS/ BOW ECHO THAT ROLLED ACROSS THE FORECAST AREA LAST NIGHT. LAST EVENINGS RUN OF THE MODEL IS FORECASTING A COMPLEX OF THUNDERSTORMS ACROSS SOUTHEAST MO/SOUTHERN IL/WESTERN KY TONIGHT WITH MOST OF THE CONVECTION CONFINED ACROSS THE OZARKS ON WEDNESDAY. IN THE EXTENDED PERIOD OVER THE HOLIDAY WEEKEND, THE 25/00Z RUNS OF THE GFS AND ECMWF ARE FAIRLY SIMILAR AT 500 FOR SATURDAY EVENING IN DIGGING A CLOSED LOW INTO THE CENTRAL ROCKIES. DEEP SURFACE LOW WILL DEVELOP OVER THE CENTRAL PLAINS AS A RESULT. UPPER SYSTEM IS FORECAST TO MOVE INTO THE UPPER MIDWEST BY MONDAY EVENING. COLD FRONT SHOULD MOVE ACROSS MO ON MEMORIAL DAY. && .LSX WATCHES/WARNINGS/ADVISORIES... .MO...NONE .IL...NONE EFFECTIVE 7 AM JUNE 8 2004...THE AWIPS PRODUCT IDENTIFIER FOR THIS PRODUCT WILL CHANGE FROM AFDSTL TO AFDLSX. THE WMO HEADER WILL REMAIN UNCHANGED. PLEASE ENSURE THAT ANY NEEDED CHANGES ARE COMPLETED BY JUNE 8 2004.
Hazardous weather outlook, May 25, 3:52 PM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 352 PM CDT TUE MAY 25 2004 ILZ095>097-MOZ018-019-026-027-034>036-041-042-047-050-051-261100- ADAMS IL-AUDRAIN-BOONE-BROWN-CALLAWAY-KNOX-LEWIS-MARION-MONITEAU- MONROE-MONTGOMERY-PIKE-PIKE IL-RALLS-SHELBY- 352 PM CDT TUE MAY 25 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MEMORIAL DAY THERE IS A CONTINUED CHANCE OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT...THEN A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AND THURSDAY NIGHT. THE CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH THE MEMORIAL DAY WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TONIGHT. ILZ058>060-064-065-069-070-074-079-098>102-MOZ048-049-052-059>065- 072>075-084-085-099-261100- BOND IL-CALHOUN IL-CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN- GASCONADE-GREENE IL-IRON-JEFFERSON-JERSEY IL-LINCOLN-MACOUPIN IL- MADISON-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-OSAGE- RANDOLPH IL-REYNOLDS-ST CHARLES-ST CLAIR IL-ST FRANCOIS-ST LOUIS- ST LOUIS CITY-STE GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL- 352 PM CDT TUE MAY 25 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST AND SOUTHEAST MISSOURI AND A PORTION OF SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT AS A COLD FRONT MOVES SLOWLY SOUTHEASTWARD THROUGH THE REGION. THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS EVENING AND CONTINUE THROUGH THE NIGHT IN THE HUMID AND UNSTABLE ENVIRONMENT ALONG AND JUST AHEAD OF THE COLD FRONT. A FEW STORMS MAY BECOME SEVERE... PRODUCING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MEMORIAL DAY THERE IS A CONTINUED SLIGHT RISK OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY NIGHT AS THE COLD FRONT BECOMES STATIONARY ACROSS THE REGION. THE CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH THE MEMORIAL DAY WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.
In the hours before
Local storm report, May 25, 5:44 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
544 PM CDT TUE MAY 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0538 PM FLASH FLOOD GRUBVILLE 38.29N 90.75W
05/25/2004 JEFFERSON MO LAW ENFORCEMENT
12 INCHES OF WATER OVER STATE ROAD Y NEAR GRUBVILLE
&&
FGSpecial weather statement, May 25, 6:02 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 602 PM CDT TUE MAY 25 2004 ILC005-013-027-051-061-083-117-119-121-135-163-MOC113-139-183-189- 219-510-260015- BOND IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-LINCOLN- MACOUPIN IL-MADISON IL-MARION IL-MONTGOMERY-MONTGOMERY IL-ST CHARLES- ST CLAIR IL-ST LOUIS-ST LOUIS CITY-WARREN- 602 PM CDT TUE MAY 25 2004 ...SEVERE THUNDERSTORM WATCH #286 IS NO LONGER IN EFFECT FOR PORTIONS OF EASTERN MISSOURI AND SOUTHWEST ILLINOIS... THE WATCH HAS BEEN CANCELLED IN THE FOLLOWING COUNTIES... IN MISSOURI... MONTGOMERY LINCOLN WARREN ST CHARLES ST LOUIS ST LOUIS CITY IN ILLINOIS... CALHOUN JERSEY GREENE MONTGOMERY MACOUPIN FAYETTE MARION BOND MADISON ST CLAIR CLINTON GLASS
Local storm report, May 25, 6:44 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
644 PM CDT TUE MAY 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL DES PERES 38.60N 90.45W
05/25/2004 1.75 INCH ST. LOUIS MO TRAINED SPOTTER
0244 PM HAIL KIRKWOOD 38.58N 90.42W
05/25/2004 0.88 INCH ST. LOUIS MO TRAINED SPOTTER
0359 PM HAIL NASHVILLE 38.35N 89.38W
05/25/2004 0.75 INCH WASHINGTON IL TRAINED SPOTTER
0300 PM HAIL ST. LOUIS 38.64N 90.24W
05/25/2004 0.88 INCH ST. LOUIS CITY MO TRAINED SPOTTER
NEAR FOREST PARK
0340 PM HAIL OLD MINES 38.02N 90.77W
05/25/2004 1.75 INCH WASHINGTON MO CO-OP OBSERVER
0340 PM TSTM WND DMG OLD MINES 38.02N 90.77W
05/25/2004 WASHINGTON MO CO-OP OBSERVER
TRAILER LIFTED AND MOVED FROM FOUNDATION. GARAGE LOST ITS
ROOF AND FENCE BLOWN DOWN.
&&
FGLocal storm report, May 25, 6:44 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
644 PM CDT TUE MAY 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL DES PERES 38.60N 90.45W
05/25/2004 1.75 INCH ST. LOUIS MO TRAINED SPOTTER
0244 PM HAIL KIRKWOOD 38.58N 90.42W
05/25/2004 0.88 INCH ST. LOUIS MO TRAINED SPOTTER
0359 PM HAIL NASHVILLE 38.35N 89.38W
05/25/2004 0.75 INCH WASHINGTON IL TRAINED SPOTTER
0300 PM HAIL ST. LOUIS 38.64N 90.24W
05/25/2004 0.88 INCH ST. LOUIS CITY MO TRAINED SPOTTER
NEAR FOREST PARK
0340 PM HAIL OLD MINES 38.02N 90.77W
05/25/2004 1.75 INCH WASHINGTON MO CO-OP OBSERVER
0340 PM TSTM WND DMG OLD MINES 38.02N 90.77W
05/25/2004 WASHINGTON MO CO-OP OBSERVER
TRAILER LIFTED AND MOVED FROM FOUNDATION. GARAGE LOST ITS
ROOF AND FENCE BLOWN DOWN.
&&
FGLocal storm report, May 25, 6:56 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
656 PM CDT TUE MAY 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1250 PM HAIL FULTON 38.85N 91.95W
05/25/2004 1.75 INCH CALLAWAY MO EMERGENCY MNGR
1250 PM HAIL FULTON 38.85N 91.95W
05/25/2004 1.75 INCH CALLAWAY MO EMERGENCY MNGR
0125 PM HAIL HIGH HILL 38.88N 91.38W
05/25/2004 1.00 INCH MONTGOMERY MO LAW ENFORCEMENT
0129 PM HAIL JONESBURG 38.85N 91.31W
05/25/2004 1.00 INCH MONTGOMERY MO LAW ENFORCEMENT
0146 PM HAIL 1 S WARRENTON 38.81N 91.14W
05/25/2004 0.88 INCH WARREN MO TRAINED SPOTTER
0205 PM HAIL TROY 38.73N 89.89W
05/25/2004 0.75 INCH MADISON IL TRAINED SPOTTER
0211 PM HAIL 2 N DEFIANCE 38.66N 90.78W
05/25/2004 0.75 INCH ST. CHARLES MO TRAINED SPOTTER
0215 PM HAIL WELDON SPRING 38.72N 90.65W
05/25/2004 0.75 INCH ST. CHARLES MO TRAINED SPOTTER
0225 PM HAIL WELDON SPRING 38.72N 90.65W
05/25/2004 0.88 INCH ST. CHARLES MO NWS EMPLOYEE
0230 PM HAIL WELDON SPRING 38.72N 90.65W
05/25/2004 1.00 INCH ST. CHARLES MO PUBLIC
0230 PM HAIL CHESTERFIELD 38.65N 90.58W
05/25/2004 0.75 INCH ST. LOUIS MO TRAINED SPOTTER
0235 PM HAIL DRAKE 38.47N 91.47W
05/25/2004 0.75 INCH GASCONADE MO TRAINED SPOTTER
0240 PM TSTM WND DMG MARYLAND HEIGHTS 38.72N 90.48W
05/25/2004 ST. LOUIS MO TRAINED SPOTTER
0240 PM HAIL MARYLAND HEIGHTS 38.72N 90.48W
05/25/2004 0.88 INCH ST. LOUIS MO AMATEUR RADIO
0240 PM HAIL BALLWIN 38.59N 90.55W
05/25/2004 0.88 INCH ST. LOUIS MO AMATEUR RADIO
0240 PM TSTM WND DMG DES PERES 38.60N 90.45W
05/25/2004 ST. LOUIS MO TRAINED SPOTTER
0240 PM HAIL TOWN AND COUNTRY 38.62N 90.48W
05/25/2004 1.00 INCH ST. LOUIS MO AMATEUR RADIO
HAIL BROKE WINDOWS AT THE ST JOHNS MERCY AND MISSOURI
BAPTISTS HOSPITALS
0240 PM HAIL CREVE COEUR 38.66N 90.44W
05/25/2004 0.75 INCH ST. LOUIS MO AMATEUR RADIO
0240 PM HAIL DES PERES 38.60N 90.45W
05/25/2004 1.00 INCH ST. LOUIS MO TRAINED SPOTTER
0240 PM TSTM WND DMG CHESTERFIELD 38.65N 90.58W
05/25/2004 ST. LOUIS MO AMATEUR RADIO
TREES DOWN
0244 PM HAIL KIRKWOOD 38.58N 90.42W
05/25/2004 0.88 INCH ST. LOUIS MO TRAINED SPOTTER
0245 PM HAIL DES PERES 38.60N 90.45W
05/25/2004 1.75 INCH ST. LOUIS MO TRAINED SPOTTER
0245 PM HAIL CREVE COEUR 38.66N 90.44W
05/25/2004 1.75 INCH ST. LOUIS MO AMATEUR RADIO
WINDOWS BROKEN AT LADUE AND I-270 DUE TO HAIL
0245 PM TSTM WND DMG CREVE COEUR 38.66N 90.44W
05/25/2004 ST. LOUIS MO AMATEUR RADIO
NUMEROUS TREES DOWN
0245 PM HAIL KIRKWOOD 38.58N 90.42W
05/25/2004 2.00 INCH ST. LOUIS MO PUBLIC
0245 PM HAIL TOWN AND COUNTRY 38.62N 90.48W
05/25/2004 1.00 INCH ST. LOUIS MO AMATEUR RADIO
0245 PM HAIL COLLINSVILLE 38.68N 90.00W
05/25/2004 0.88 INCH MADISON IL TRAINED SPOTTER
0250 PM HAIL CLAYTON 38.64N 90.33W
05/25/2004 0.75 INCH ST. LOUIS MO AMATEUR RADIO
0250 PM HAIL OVERLAND 38.70N 90.37W
05/25/2004 1.00 INCH ST. LOUIS MO AMATEUR RADIO
0250 PM HAIL BRENTWOOD 38.62N 90.35W
05/25/2004 1.00 INCH ST. LOUIS MO TRAINED SPOTTER
0250 PM HAIL OLIVETTE 38.67N 90.38W
05/25/2004 1.00 INCH ST. LOUIS MO AMATEUR RADIO
0252 PM HAIL UNIVERSITY CITY 38.67N 90.33W
05/25/2004 1.50 INCH ST. LOUIS MO PUBLIC
0252 PM TSTM WND DMG UNIVERSITY CITY 38.67N 90.33W
05/25/2004 ST. LOUIS MO PUBLIC
TREES DOWN
0255 PM HAIL ST. LOUIS 38.64N 90.24W
05/25/2004 0.88 INCH ST. LOUIS CITY MO TRAINED SPOTTER
0255 PM HAIL COLLINSVILLE 38.68N 90.00W
05/25/2004 1.00 INCH MADISON IL TRAINED SPOTTER
0300 PM HAIL ST. LOUIS 38.64N 90.24W
05/25/2004 0.88 INCH ST. LOUIS CITY MO TRAINED SPOTTER
NEAR FOREST PARK
0310 PM HAIL ST. LOUIS 38.64N 90.24W
05/25/2004 0.75 INCH ST. LOUIS CITY MO AMATEUR RADIO
0310 PM FLOOD RICHMOND HEIGHTS 38.63N 90.33W
05/25/2004 ST. LOUIS MO AMATEUR RADIO
NUMEROUS REPORTS OF STREET FLOODING ACROSS ST LOUIS
COUNTY
0315 PM HAIL COLLINSVILLE 38.68N 90.00W
05/25/2004 0.75 INCH MADISON IL AMATEUR RADIO
0315 PM HAIL KIRKWOOD 38.58N 90.42W
05/25/2004 1.00 INCH ST. LOUIS MO TRAINED SPOTTER
0320 PM HAIL TRENTON 38.61N 89.68W
05/25/2004 0.75 INCH CLINTON IL TRAINED SPOTTER
0325 PM HAIL DE SOTO 38.14N 90.56W
05/25/2004 0.75 INCH JEFFERSON MO TRAINED SPOTTER
0325 PM FLOOD ST. LOUIS 38.64N 90.24W
05/25/2004 ST. LOUIS CITY MO AMATEUR RADIO
I-64 BETWEEN HAMPTON AND OAKLAND CLOSED DUE TO FLOODING
0330 PM HAIL MAPLEWOOD 38.61N 90.32W
05/25/2004 1.00 INCH ST. LOUIS MO NWS EMPLOYEE
0340 PM HAIL OLD MINES 38.02N 90.77W
05/25/2004 1.75 INCH WASHINGTON MO CO-OP OBSERVER
0340 PM TSTM WND DMG OLD MINES 38.02N 90.77W
05/25/2004 WASHINGTON MO CO-OP OBSERVER
TRAILER LIFTED AND MOVED FROM FOUNDATION. GARAGE LOST ITS
ROOF AND FENCE BLOWN DOWN.
0355 PM HAIL 8 W LINN 38.48N 91.99W
05/25/2004 0.75 INCH OSAGE MO TRAINED SPOTTER
0359 PM HAIL NASHVILLE 38.35N 89.38W
05/25/2004 0.75 INCH WASHINGTON IL TRAINED SPOTTER
0415 PM HAIL 1 W STE. GENEVIEVE 37.97N 90.07W
05/25/2004 1.00 INCH STE. GENEVIEVE MO LAW ENFORCEMENT
0415 PM HAIL ROCKY RIDGE 37.93N 90.24W
05/25/2004 1.00 INCH STE. GENEVIEVE MO AMATEUR RADIO
0534 PM HAIL FREDERICKTOWN 37.56N 90.30W
05/25/2004 0.75 INCH MADISON MO TRAINED SPOTTER
REPORTED 1 MILE NORTH OF CHEROKEE PASS
0538 PM FLASH FLOOD GRUBVILLE 38.29N 90.75W
05/25/2004 JEFFERSON MO LAW ENFORCEMENT
12 INCHES OF WATER OVER STATE ROAD Y NEAR GRUBVILLE
&&
FGLocal storm report, May 25, 6:56 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
656 PM CDT TUE MAY 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1250 PM HAIL FULTON 38.85N 91.95W
05/25/2004 1.75 INCH CALLAWAY MO EMERGENCY MNGR
1250 PM HAIL FULTON 38.85N 91.95W
05/25/2004 1.75 INCH CALLAWAY MO EMERGENCY MNGR
0125 PM HAIL HIGH HILL 38.88N 91.38W
05/25/2004 1.00 INCH MONTGOMERY MO LAW ENFORCEMENT
0129 PM HAIL JONESBURG 38.85N 91.31W
05/25/2004 1.00 INCH MONTGOMERY MO LAW ENFORCEMENT
0146 PM HAIL 1 S WARRENTON 38.81N 91.14W
05/25/2004 0.88 INCH WARREN MO TRAINED SPOTTER
0205 PM HAIL TROY 38.73N 89.89W
05/25/2004 0.75 INCH MADISON IL TRAINED SPOTTER
0211 PM HAIL 2 N DEFIANCE 38.66N 90.78W
05/25/2004 0.75 INCH ST. CHARLES MO TRAINED SPOTTER
0215 PM HAIL WELDON SPRING 38.72N 90.65W
05/25/2004 0.75 INCH ST. CHARLES MO TRAINED SPOTTER
0225 PM HAIL WELDON SPRING 38.72N 90.65W
05/25/2004 0.88 INCH ST. CHARLES MO NWS EMPLOYEE
0230 PM HAIL WELDON SPRING 38.72N 90.65W
05/25/2004 1.00 INCH ST. CHARLES MO PUBLIC
0230 PM HAIL CHESTERFIELD 38.65N 90.58W
05/25/2004 0.75 INCH ST. LOUIS MO TRAINED SPOTTER
0235 PM HAIL DRAKE 38.47N 91.47W
05/25/2004 0.75 INCH GASCONADE MO TRAINED SPOTTER
0240 PM TSTM WND DMG MARYLAND HEIGHTS 38.72N 90.48W
05/25/2004 ST. LOUIS MO TRAINED SPOTTER
0240 PM HAIL MARYLAND HEIGHTS 38.72N 90.48W
05/25/2004 0.88 INCH ST. LOUIS MO AMATEUR RADIO
0240 PM HAIL BALLWIN 38.59N 90.55W
05/25/2004 0.88 INCH ST. LOUIS MO AMATEUR RADIO
0240 PM TSTM WND DMG DES PERES 38.60N 90.45W
05/25/2004 ST. LOUIS MO TRAINED SPOTTER
0240 PM HAIL TOWN AND COUNTRY 38.62N 90.48W
05/25/2004 1.00 INCH ST. LOUIS MO AMATEUR RADIO
HAIL BROKE WINDOWS AT THE ST JOHNS MERCY AND MISSOURI
BAPTISTS HOSPITALS
0240 PM HAIL CREVE COEUR 38.66N 90.44W
05/25/2004 0.75 INCH ST. LOUIS MO AMATEUR RADIO
0240 PM HAIL DES PERES 38.60N 90.45W
05/25/2004 1.00 INCH ST. LOUIS MO TRAINED SPOTTER
0240 PM TSTM WND DMG CHESTERFIELD 38.65N 90.58W
05/25/2004 ST. LOUIS MO AMATEUR RADIO
TREES DOWN
0244 PM HAIL KIRKWOOD 38.58N 90.42W
05/25/2004 0.88 INCH ST. LOUIS MO TRAINED SPOTTER
0245 PM HAIL DES PERES 38.60N 90.45W
05/25/2004 1.75 INCH ST. LOUIS MO TRAINED SPOTTER
0245 PM HAIL CREVE COEUR 38.66N 90.44W
05/25/2004 1.75 INCH ST. LOUIS MO AMATEUR RADIO
WINDOWS BROKEN AT LADUE AND I-270 DUE TO HAIL
0245 PM TSTM WND DMG CREVE COEUR 38.66N 90.44W
05/25/2004 ST. LOUIS MO AMATEUR RADIO
NUMEROUS TREES DOWN
0245 PM HAIL KIRKWOOD 38.58N 90.42W
05/25/2004 2.00 INCH ST. LOUIS MO PUBLIC
0245 PM HAIL TOWN AND COUNTRY 38.62N 90.48W
05/25/2004 1.00 INCH ST. LOUIS MO AMATEUR RADIO
0245 PM HAIL COLLINSVILLE 38.68N 90.00W
05/25/2004 0.88 INCH MADISON IL TRAINED SPOTTER
0250 PM HAIL CLAYTON 38.64N 90.33W
05/25/2004 0.75 INCH ST. LOUIS MO AMATEUR RADIO
0250 PM HAIL OVERLAND 38.70N 90.37W
05/25/2004 1.00 INCH ST. LOUIS MO AMATEUR RADIO
0250 PM HAIL BRENTWOOD 38.62N 90.35W
05/25/2004 1.00 INCH ST. LOUIS MO TRAINED SPOTTER
0250 PM HAIL OLIVETTE 38.67N 90.38W
05/25/2004 1.00 INCH ST. LOUIS MO AMATEUR RADIO
0252 PM HAIL UNIVERSITY CITY 38.67N 90.33W
05/25/2004 1.50 INCH ST. LOUIS MO PUBLIC
0252 PM TSTM WND DMG UNIVERSITY CITY 38.67N 90.33W
05/25/2004 ST. LOUIS MO PUBLIC
TREES DOWN
0255 PM HAIL ST. LOUIS 38.64N 90.24W
05/25/2004 0.88 INCH ST. LOUIS CITY MO TRAINED SPOTTER
0255 PM HAIL COLLINSVILLE 38.68N 90.00W
05/25/2004 1.00 INCH MADISON IL TRAINED SPOTTER
0300 PM HAIL ST. LOUIS 38.64N 90.24W
05/25/2004 0.88 INCH ST. LOUIS CITY MO TRAINED SPOTTER
NEAR FOREST PARK
0310 PM HAIL ST. LOUIS 38.64N 90.24W
05/25/2004 0.75 INCH ST. LOUIS CITY MO AMATEUR RADIO
0310 PM FLOOD RICHMOND HEIGHTS 38.63N 90.33W
05/25/2004 ST. LOUIS MO AMATEUR RADIO
NUMEROUS REPORTS OF STREET FLOODING ACROSS ST LOUIS
COUNTY
0315 PM HAIL COLLINSVILLE 38.68N 90.00W
05/25/2004 0.75 INCH MADISON IL AMATEUR RADIO
0315 PM HAIL KIRKWOOD 38.58N 90.42W
05/25/2004 1.00 INCH ST. LOUIS MO TRAINED SPOTTER
0320 PM HAIL TRENTON 38.61N 89.68W
05/25/2004 0.75 INCH CLINTON IL TRAINED SPOTTER
0325 PM HAIL DE SOTO 38.14N 90.56W
05/25/2004 0.75 INCH JEFFERSON MO TRAINED SPOTTER
0325 PM FLOOD ST. LOUIS 38.64N 90.24W
05/25/2004 ST. LOUIS CITY MO AMATEUR RADIO
I-64 BETWEEN HAMPTON AND OAKLAND CLOSED DUE TO FLOODING
0330 PM HAIL MAPLEWOOD 38.61N 90.32W
05/25/2004 1.00 INCH ST. LOUIS MO NWS EMPLOYEE
0340 PM HAIL OLD MINES 38.02N 90.77W
05/25/2004 1.75 INCH WASHINGTON MO CO-OP OBSERVER
0340 PM TSTM WND DMG OLD MINES 38.02N 90.77W
05/25/2004 WASHINGTON MO CO-OP OBSERVER
TRAILER LIFTED AND MOVED FROM FOUNDATION. GARAGE LOST ITS
ROOF AND FENCE BLOWN DOWN.
0355 PM HAIL 8 W LINN 38.48N 91.99W
05/25/2004 0.75 INCH OSAGE MO TRAINED SPOTTER
0359 PM HAIL NASHVILLE 38.35N 89.38W
05/25/2004 0.75 INCH WASHINGTON IL TRAINED SPOTTER
0415 PM HAIL 1 W STE. GENEVIEVE 37.97N 90.07W
05/25/2004 1.00 INCH STE. GENEVIEVE MO LAW ENFORCEMENT
0415 PM HAIL ROCKY RIDGE 37.93N 90.24W
05/25/2004 1.00 INCH STE. GENEVIEVE MO AMATEUR RADIO
0534 PM HAIL FREDERICKTOWN 37.56N 90.30W
05/25/2004 0.75 INCH MADISON MO TRAINED SPOTTER
REPORTED 1 MILE NORTH OF CHEROKEE PASS
0538 PM FLASH FLOOD GRUBVILLE 38.29N 90.75W
05/25/2004 JEFFERSON MO LAW ENFORCEMENT
12 INCHES OF WATER OVER STATE ROAD Y NEAR GRUBVILLE
&&
FGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:44 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Pike | 46 min |
| May 26, 8:14 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 46 min |
| May 26, 8:16 AM CDT | Severe Thunderstorm Warning | LSX | Osage | 44 min |
| May 26, 8:40 AM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 50 min |
| May 26, 8:51 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 39 min |
| May 26, 9:21 AM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 39 min |
| May 26, 11:56 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 49 min |
| May 26, 12:31 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Washington | 44 min |
| May 26, 1:10 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve | 50 min |
| May 26, 2:26 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Saint Francois | 64 min |
| May 26, 4:06 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 24 min |
| May 26, 4:31 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 14 min |
| May 26, 4:59 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Osage | 46 min |
| May 26, 5:29 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 46 min |
| May 26, 5:41 PM CDT | Severe Thunderstorm Warning | LSX | Montgomery, Warren | 49 min |
| May 26, 6:19 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 26 min |
| May 26, 6:30 PM CDT | Tornado Warning | LSX | Franklin, Saint Charles, Saint Louis | 45 min |
| May 26, 6:36 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 39 min |
| May 26, 6:40 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 50 min |
| May 26, 6:46 PM CDT | Tornado Warning | LSX | Crawford | 44 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.